# SDR SWAA2014100932837

- Difficulty date: October 5, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 50,825 hours, 29,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 FLIGHT DECK WINDOW FRAME UPPER OTBD CORNER CRACKED.  REPAIRED POST IAW EA.
